Alert archive / New Hampshire / Flash Flood Warnings in 2012
Flash Flood Warning 12, NWS Gray, ME
NWS Gray, ME issued this flash flood warning at Aug 10, 2012, 4:35 PM EDT for Belknap County, Grafton County, New Hampshire. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2012, 4:35 PM EDT (20:35 UTC)
- Expired
- Aug 10, 2012, 7:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Flood severity
- None
Counties Belknap County, NH, Grafton County, NH
The radar
The Portland,ME radar (KGYX), 119 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 8.6 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 597 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 478 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
005 WGUS51 KGYX 102035 FFWGYX NHC001-009-102330- /O.NEW.KGYX.FF.W.0012.120810T2035Z-120810T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE GRAY ME 435 PM EDT FRI AUG 10 2012 THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHWESTERN BELKNAP COUNTY IN CENTRAL NEW HAMPSHIRE... CENTRAL GRAFTON COUNTY IN NORTHERN NEW HAMPSHIRE... * UNTIL 730 PM EDT * AT 428 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED HEAVY RAIN OF TWO TO FOUR INCHES IN THE AREA...LEADING TO FLASH FLOODING. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PLYMOUTH... ASHLAND...AND HOLDERNESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL RAINFALL AMOUNTS OF UP TO TWO INCHES ARE POSSIBLE IN THE WARNED AREA. FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 4385 7182 4396 7161 4361 7150 4361 7189 $$ CEMPA
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 3:33 PM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Aug 10, 3:33 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
333 PM EDT FRI AUG 10 2012
.SYNOPSIS...
LOW PRESSURE WILL MEANDER OVER THE EASTERN GREAT LAKES THROUGH
SATURDAY. A WARM FRONT EXTENDING EAST FROM THIS LOW WILL MOVE
SLOWLY TO THE NORTH FROM SOUTHERN NEW ENGLAND TONIGHT AND INTO
NORTHERN NEW ENGLAND ON SATURDAY. A COLD FRONT ASSOCIATED WITH THE
GREAT LAKES LOW PRESSURE SYSTEM WILL MOVE EAST TOWARD THE REGION
ON SATURDAY, THEN CROSS THE REGION ON SUNDAY. A WEAK TROUGH WILL
CROSS THE AREA MONDAY. LOW PRESSURE WILL PULL A COLD FRONT ACROSS
THE REGION TUESDAY NIGHT AND WEDNESDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
BIG SLUG OF SHOWERS AND THUNDERSTORMS MOVING NORTHWARD THROUGH NEW
ENGLAND THIS AFTERNOON...AND WILL PIVOT THROUGH THE AREA THIS
EVENING. LATER TONIGHT A SECONDARY PRECIPITATION AREA IS EXPECTED
TO FORM SOUTH OF CAPE COD AND ROTATE INTO THE COAST OF
MAINE...ENHANCING PRECIPITATION IN THAT AREA LATE TONIGHT INTO
SATURDAY MORNING.
VERY MOIST AIR MASS OVER THE AREA (2+ INCHES OF PRECIPITABLE
WATER) WILL RESULT IN LOCALLY HEAVY RAIN IN SHOWERS AND
THUNDERSTORMS TONIGHT. FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH
10 AM SATURDAY MORNING.
&&
.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
THE SHOWERS AND THUNDERSTORMS WILL BE RELEGATED MAINLY TO MAINE BY
SATURDAY MORNING. THEN THE COLD FRONT MOVES EAST ACROSS THE AREA
SATURDAY AFTERNOON AND EVENING BEFORE ALL PRECIPITATION ENDS.
CLOUD COVER WILL KEEP MAXIMUM TEMPERATURES BELOW NORMAL.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
IN THE OUTLOOK PERIOD OVERALL A MEAN L/WV TROF POSITION WILL TRY
TO SET UP OVER THE NEXT WEEK WITH SEVERAL PROGRESSIVE S/WVES TO
MOVE INTO THIS DEVELOPING MEAN TROF POSITION. THIS WILL MEAN SEVERAL
CHANGES IN AIR MASSES EXPECTED.
IN MORE DETAIL...A WARM/VERY MOIST/ UNSTABLE SOUTHERLY FLOW WILL CONTINUE
SATURDAY NIGHT SO SHOWERS WITH AREAS OF FOG CAN BE EXPECTED. VERY
HUMID CONDITIONS WILL CONTINUE INTO SAT NIGHT UNTIL A FRONT SWINGS
THRU THE AREA AT THE SFC AND ALOFT...THIS WILL THEN BEGIN TO BRING
A DRIER AMS INTO THE REGION. WHATS LEFT OF THE UPPER TROF MOVES
ACROSS THE FORECAST AREA SUNDAY SO SOME INSTABILITY SHWRS CAN'T BE
RULED OUT BUT WILL BE MAINLY IN THE AFTN BEING CAUSED BY DIURNAL
HEATING. A PLEASANT DAY IS EXPECTED MONDAY WITH A DRIER AMS BUT
MILD TEMPS REACHING INTO THE 80S. THE NEXT SYSTEM APPROACHES ON
TUESDAY WITH MORE SHOWERS EXPECTED TO ARRIVE ALONG WITH
INCREASINGLY HUMID CONDITIONS...THESE SHOWERS WILL CONTINUE
WEDNESDAY AND THURSDAY AS THE TROF STALLS OVER THE AREA.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
SHORT TERM /THROUGH SATURDAY/...MAINLY IFR IN RAIN AND FOG
TONIGHT...WITH SOME IMPROVEMENT SATURDAY MORNING AND ESPECIALLY
INTO SATURDAY AFTERNOON WHEN SOME LOCATIONS MAY CLEAR TO VFR CEILINGS.
LONG TERM...
SUN...SCT AREAS OF MVFR IN SHOWERS AND THUNDERSTORMS OTRW VFR MON
INTO TUES.
&&
.MARINE...
SHORT TERM /TONIGHT THROUGH SATURDAY/...SEAS MAY REACH 5 FEET IN
THE OUTER WATERS DUE TO THE CONTINUED LIGHT SOUTHERLY FETCH...FOR
NOW WILL NOT RAISE SMALL CRAFT ADVISORY FOR SEAS.
LONG TERM...
SUN - MON AM...SMALL CRAFT WINDS AND SEAS ARE POSSIBLE OUTSIDE THE
BAYS.
&&
.HYDROLOGY...
FLASH FLOOD WATCH IN EFFECT FOR THIS AFTERNOON THROUGH MID-MORNING
SATURDAY GIVEN ANTECEDENT CONDITIONS AND EXPECTED VERY HEAVY
DOWNPOURS...ESPECIALLY IN HIGHER TERRAIN.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR MEZ007>009-
012>014-018>021-023>025.
NH...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR NHZ001>010.
MARINE...NONE.
&&Hazardous weather outlook, Aug 10, 1:03 PM EDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 103 PM EDT FRI AUG 10 2012 MEZ007>009-012>014-018>021-023>025-NHZ001>010-111715- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-COASTAL YORK- COASTAL CUMBERLAND-SAGADAHOC-NORTHERN COOS-SOUTHERN COOS- NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL- SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD- 103 PM EDT FRI AUG 10 2012 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ022-026>028-NHZ013-014-111715- INTERIOR WALDO-LINCOLN-KNOX-COASTAL WALDO-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- 103 PM EDT FRI AUG 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FRONT WILL REMAIN STALLED ACROSS THE REGION AND PROVIDE A FOCUS FOR SHOWER AND THUNDERSTORM ACTIVITY TONIGHT. SLOW- MOVING SHOWERS AND THUNDERSTORMS MAY PRODUCE LOCALIZED FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE POTENTIAL FOR HEAVY RAIN WILL CONTINUE THRU SATURDAY AND COULD LEAD TO SOME FLOODING PROBLEMS...ESPECIALLY IF ANY HEAVY THUNDERSTORMS DEVELOP OR IF THUNDERSTORMS TRAIN OVER THE SAME AREAS. AT THIS TIME NO FLOOD WATCHES ARE IN EFFECT BUT THE POTENTIAL FOR EXCESSIVE RAINFALL NEEDS TO BE MONITORED CLOSELY TONIGHT AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-111715- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 103 PM EDT FRI AUG 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Aug 10, 10:45 AM EDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1045 AM EDT FRI AUG 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLASH FLOOD LEBANON 43.39N 70.85W
08/09/2012 YORK ME EMERGENCY MNGR
CORRECTION TO EARLIER REPORT OF BRIDGE WASHED IT...IT
WAS COVERT THAT WAS OVER CAPACITY CAUSING WATER TO WASH
OVER ORRILLS HILL ROAD AND ABOUT A 4FT SECTION OF ROAD
WAS ERODED AWAY.
&&
EVENT NUMBER GYX1200235
MPKLocal storm report, Aug 10, 11:18 AM EDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1118 AM EDT FRI AUG 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 AM TSTM WND DMG 3 ESE BRIDGTON 44.03N 70.66W
08/10/2012 CUMBERLAND ME LAW ENFORCEMENT
MORE THAN 20 LARGE TREES UPROOTED AND SNAPPED ON
MEETINGHOUSE LANE IN VICKI LYN CAMPGROUND...TREES AND
WIRES ALSO DOWN ON WEYMOUTH ROAD
&&
EVENT NUMBER GYX1200236
MPKSpecial weather statement, Aug 10, 2:03 PM EDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 203 PM EDT FRI AUG 10 2012 NHZ002-004-006-101900- NORTHERN CARROLL-SOUTHERN CARROLL-SOUTHERN COOS- 203 PM EDT FRI AUG 10 2012 ...STRONG THUNDERSTORMS WILL IMPACT COOS COUNTY AND CARROLL COUNTY THROUGH 300 PM EDT... AT 202 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES SOUTHWEST OF ALBANY...OR ABOUT 7 MILES SOUTHWEST OF CONWAY...MOVING NORTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND TAMWORTH...ALBANY... BARTLETT...ECHO LAKE STATE PARK...INTERVALE...NORTH CONWAY...GLEN AND JACKSON THROUGH 300 PM EDT. SMALL HAIL...HEAVY DOWNPOURS...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5 MILES AWAY FROM THE PARENT THUNDERSTORM. LAT...LON 4436 7121 4415 7100 4381 7127 4384 7138 CEMPA
Special weather statement, Aug 10, 2:07 PM EDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
207 PM EDT FRI AUG 10 2012
NHZ008>010-013-101900-
BELKNAP-INTERIOR ROCKINGHAM-MERRIMACK-STRAFFORD-
207 PM EDT FRI AUG 10 2012
...STRONG THUNDERSTORMS WILL IMPACT BELKNAP COUNTY...STRAFFORD
COUNTY...MERRIMACK COUNTY AND ROCKINGHAM COUNTY THROUGH 300 PM EDT...
AT 207 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHEAST OF SOUTH HOOKSETT...OR
ABOUT 7 MILES NORTHEAST OF MANCHESTER...MOVING NORTH AT 25 MPH. THIS
STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND SOUTH HOOKSETT...
HOOKSETT...CANDIA...SUNCOOK...PEMBROKE...BEAR BROOK STATE PARK...
ALLENSTOWN...NORTH PEMBROKE...EPSOM AND CHICHESTER THROUGH 300 PM
EDT.
SMALL HAIL...HEAVY DOWNPOURS...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4301 7145 4303 7146 4303 7148 4305 7150
4352 7153 4351 7116 4300 7126
CEMPASpecial weather statement, Aug 10, 3:30 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
330 PM EDT FRI AUG 10 2012
NHZ002-003-005>009-102015-
BELKNAP-MERRIMACK-NORTHERN GRAFTON-SOUTHERN CARROLL-SOUTHERN
COOS-SOUTHERN GRAFTON-SULLIVAN-
330 PM EDT FRI AUG 10 2012
...STRONG THUNDERSTORMS WILL IMPACT SULLIVAN COUNTY...BELKNAP
COUNTY...MERRIMACK COUNTY...COOS COUNTY...CARROLL COUNTY AND GRAFTON
COUNTY THROUGH 415 PM EDT...
AT 328 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
HOLDERNESS TO WADLEIGH STATE PARK...OR ALONG A LINE EXTENDING FROM 6
MILES SOUTHEAST OF PLYMOUTH TO 5 MILES SOUTHEAST OF NEW LONDON...
MOVING NORTH AT 45 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL
AFFECT AREAS IN AND AROUND WINSLOW STATE PARK...WADLEIGH STATE
PARK...SUTTON...NEW HAMPTON...HILL...BRADFORD...ASHLAND...ANDOVER...
WILMOT AND NEW LONDON THROUGH 415 PM EDT.
WIND GUSTS OF UP TO 45 TO 55 MPH ARE POSSIBLE.
HEAVY RAINFALL CAN BE EXPECTED...WITH LOCAL PONDING IN STREETS AND
LOW-LYING AREAS.
BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY UNTIL THREATENING WEATHER
PASSES.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4392 7213 4396 7211 4401 7211 4409 7205
4416 7205 4417 7206 4432 7200 4435 7189
4434 7186 4437 7182 4441 7168 4371 7151
4320 7200 4390 7217
MARINESpecial weather statement, Aug 10, 3:51 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 351 PM EDT FRI AUG 10 2012 NHZ006-009-102030- BELKNAP-SOUTHERN CARROLL- 351 PM EDT FRI AUG 10 2012 ...STRONG THUNDERSTORMS WILL IMPACT BELKNAP COUNTY AND CARROLL COUNTY THROUGH 430 PM EDT... AT 351 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 7 MILES SOUTHWEST OF CHESTNUT COVE...OR ABOUT 9 MILES SOUTHEAST OF LACONIA...MOVING NORTH AT 15 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND CHESTNUT COVE... GILFORD...WOLFEBORO FALLS...WOLFEBORO BAY...WOLFEBORO...ELLACOYA STATE PARK...THE BROAD AND MIRROR LAKE THROUGH 430 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5 MILES AWAY FROM THE PARENT THUNDERSTORM. LAT...LON 4361 7144 4363 7119 4339 7127 4339 7136 MARINE
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 10:13 PM EDT | Special Weather Statement | GYX | Belknap | 47 min |
| Aug 10, 12:20 PM EDT | Flash Flood Watch | GYX | Belknap, Carroll, Coos, Grafton, Merrimack, Strafford and 1 more | 10 hr |
| Aug 10, 2:03 PM EDT | Special Weather Statement | GYX | Carroll | 57 min |
| Aug 10, 2:07 PM EDT | Special Weather Statement | GYX | Strafford | 53 min |
| Aug 10, 2:36 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Merrimack, Rockingham, Strafford | 54 min |
| Aug 10, 2:48 PM EDT | Areal Flood Advisory | GYX | Grafton, Sullivan | 3 hr |
| Aug 10, 3:30 PM EDT | Special Weather Statement | GYX | Grafton | 45 min |
| Aug 10, 3:51 PM EDT | Special Weather Statement | GYX | Belknap | 39 min |
| Aug 10, 3:53 PM EDT | Areal Flood Advisory | GYX | Belknap, Grafton, Merrimack | 3 hr |
| Aug 10, 4:04 PM EDT | Areal Flood Advisory | GYX | Coos | 116 min |
| Aug 10, 5:23 PM EDT | Areal Flood Advisory | GYX | Belknap, Carroll, Merrimack, Rockingham, Strafford | 112 min |
| Aug 10, 6:18 PM EDT | Areal Flood Advisory | GYX | Carroll, Coos, Grafton | 3 hr |
| Aug 10, 6:53 PM EDT | Special Weather Statement | GYX | Carroll | 52 min |
Nearby
Flash Flood Warnings in New Hampshire, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.